# SDR CALA9701300

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING EWR.  THIS WAS A REPEAT PROBLEM.  CYCLING THE GEAR DID NOT HELP.  THE GEAR WAS EXTENDED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A RESISTIVE GROUND WIRE ON THE LEFT GEAR UPLOCK SENSOR.  THE LEFT GEAR UPLOCK SENSOR AND WIRING WERE REMOVED AND REPLACED IAW MM 32-61-21, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
